Bringing the family logic in : from duality to plurality in social enterprises

Drencheva, A. and Au, W.C. (2023) Bringing the family logic in : from duality to plurality in social enterprises. Journal of Business Ethics, 182 (2). pp. 77-93. ISSN 0167-4544



Copyright, Publisher and Additional Information: © 2021 The Author(s). This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article's Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article's Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit
Keywords: Family-owned firm; Family logic; Hybrid organizing; Social entrepreneurship; Social enterprise
  • Accepted: 7 October 2021
  • Published (online): 19 October 2021
  • Published: January 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Management School (Sheffield)
Funding Information:
FunderGrant number
Arts and Humanities Research CouncilAH/R005354/1
Depositing User: Symplectic Sheffield
Date Deposited: 19 Oct 2021 07:50
Last Modified: 03 Jan 2023 15:24
Status: Published
Publisher: Springer Nature
Refereed: Yes
Identification Number: